# SDR ASAA0580090

- Difficulty date: February 7, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 59102561
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND RUDDER T/E IS DELAMINATED.  FIBERGLASS BOND REPAIRED.  (M)
